# SDR ASAA2015111813847

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,170 hours, 2,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE, BLUE "RAM AIR DOOR FULL OPEN" LIGHT STAYED ILLUMINATED.  ACFT GROUNDED.  FAULT CODE 215-160-00.  PERFORMED BITE TEST OF PACK TEMP CONTROLLER, REF FIM 21-62, TASK 801.  NO DEFECTS OR FAULTS LOGGED.  PERFORMED FIM 21-51, TASK 803, NO DEFECTS NOTED.  INSPECTED RAM AIR INLET AND EXHAUST FOR DEBRIS, NONE FOUND. INSPECTED RAM AIR INLET ACTUATOR, NO RED FAULT LIGHTS, ONLY GREEN LIGHT ILLUMINATED. IN AIR MODE, FLAPS RETRACTED BLUE "RAM AIR DOOR FULL OPEN" LIGHT EXTINGUISHES.
